# SDR GAIA00590

- Difficulty date: September 23, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Activated
- Location: Apu Fire Bell
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3771 - FWA-MCI - DURING CRUISE, THE APU FIRE BELL AND LIGHT CAME ON.  PERFORMED CHECKLIST, DECLARED AN EMERGENCY, AND DIVERTED TO MLI.  THE AIRCRAFT LANDED AT MLI WITHOUT ANY FURTHER DIFFICULTIES.  DEFERRED THE APU FIRE DETECTION SYSTEM PER KHA B727 MEL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
